# SDR QXEA200300727

- Difficulty date: June 11, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,495 hours, 20,064 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LMT-ON FLIGHT NUMBER 2130, AFTER ENGINE START AND BLEEDS ON, NOTICED HAZE IN COCKPIT AND CABIN. CHECKED NR 1 AND NR 2 ENGINE OIL LEVELS.  NO DEFECTS NOTED.  QUANTITY GOOD.  GROUND RAN NR 1 AND NR 2 ENGINE.  NO SMOKE OR OIL SMELL.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
